Some Remarks on Positive Solutions of Nonlinear Problems at Resonance

Authors

  • Faouzi Haddouchi Department of Physics, University of Sciences and Technology of Oran, El Mnaouar, BP 1505, 31000 Oran, Algeria
  • Slimane Benaicha Department of Mathematics, University of Oran, Es-senia, 31000 Oran, Algeria

DOI:

https://doi.org/10.26713/jims.v3i3.59

Keywords:

Nonlinear problems, Problems at resonance, Periodic solution, Positive solution

Abstract

The proof of a result of J.J. Nieto [3] appeared in "Acta Math. Hung." (1992) concerning the positive solutions of nonlinear problems at resonance is corrected and improved.

Downloads

Downloads

CITATION

How to Cite

Haddouchi, F., & Benaicha, S. (2011). Some Remarks on Positive Solutions of Nonlinear Problems at Resonance. Journal of Informatics and Mathematical Sciences, 3(3), 291–293. https://doi.org/10.26713/jims.v3i3.59

Issue

Section

Research Article